Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 73, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 3 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 3 (1967)
Bull. Amer. Math. Soc. 73 (1967)
More Information
Full-text PDF Free Access     Request Permissions
Developments in the classical Nevanlinna theory of meromorphic functions
W. H. J. Fuchs.
Bull. Amer. Math. Soc. 73 (1967), 275-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207989
The annual meeting in Houston
Everett Pitcher and P. T. Bateman.
Bull. Amer. Math. Soc. 73 (1967), 295-305
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
Herbert Federer.
Bull. Amer. Math. Soc. 73 (1967), 306
More Information
Full-text PDF Free Access     Request Permissions
Principal partitions and generators
William Parry.
Bull. Amer. Math. Soc. 73 (1967), 307-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217260
Critical submanifolds of differentiable mappings. II
Samir Khabbaz and Everett Pitcher.
Bull. Amer. Math. Soc. 73 (1967), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212823
On the generalization of a direct method of the calculus of variations
George J. Minty.
Bull. Amer. Math. Soc. 73 (1967), 315-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212631
Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 73 (1967), 322-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212625
Differences of means
O. Shisha and B. Mond.
Bull. Amer. Math. Soc. 73 (1967), 328-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212149
Multiplicative fibre maps
Larry Smith.
Bull. Amer. Math. Soc. 73 (1967), 334-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206962
The vanishing of a theta is a peculiar phenomenon
H. E. Rauch.
Bull. Amer. Math. Soc. 73 (1967), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213544
The local ring of the genus three modulus space at Klein’s 168 surface
H. E. Rauch.
Bull. Amer. Math. Soc. 73 (1967), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213545
Intrinsic metrics on complex manifolds
Shoshichi Kobayashi.
Bull. Amer. Math. Soc. 73 (1967), 347-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210152
Poisson boundaries and envelopes of discrete groups
Harry Furstenberg.
Bull. Amer. Math. Soc. 73 (1967), 350-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210812
An example in the calculus of Fourier transforms
Robert Kaufman.
Bull. Amer. Math. Soc. 73 (1967), 357-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212502
An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology
Leonard E. Baum and J. A. Eagon.
Bull. Amer. Math. Soc. 73 (1967), 360-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210217
On the radial projection in normed spaces
D. G. DeFigueiredo and L. A. Karlovitz.
Bull. Amer. Math. Soc. 73 (1967), 364-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211248
Inner functions in polydiscs
Walter Rudin.
Bull. Amer. Math. Soc. 73 (1967), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209516
The Cauchy integral for functions of several complex variables
Walter Koppelman.
Bull. Amer. Math. Soc. 73 (1967), 373-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209519
Holomorphic approximation on real submanifolds of a complex manifold
Ricardo Nirenberg and R. O. Wells Jr..
Bull. Amer. Math. Soc. 73 (1967), 378-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209850
Continuous state branching processes
John Lamperti.
Bull. Amer. Math. Soc. 73 (1967), 382-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208685
On the closure of certain Banach spaces of functions of several variables
David A. Sprecher.
Bull. Amer. Math. Soc. 73 (1967), 387-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208239
Analytic singular integral operators
William Margulies.
Bull. Amer. Math. Soc. 73 (1967), 391-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208201
Wiener integral representations for certain semigroups which have infinitesimal generators with matrix coefficients
Donald G. Babbitt.
Bull. Amer. Math. Soc. 73 (1967), 394-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209901
Some remarks on the extended domain of Fourier transform
P. Szeptycki.
Bull. Amer. Math. Soc. 73 (1967), 398-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208277
On the ergodic theorem for positive operators
Louis Sucheston.
Bull. Amer. Math. Soc. 73 (1967), 403-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206208
A commutative semisimple annihilator Banach algebra which is not dual
B. E. Johnson.
Bull. Amer. Math. Soc. 73 (1967), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206739
The Dirichlet problem for nonuniformly elliptic equations
Neil S. Trudinger.
Bull. Amer. Math. Soc. 73 (1967), 410-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214916
De Rham theorems on semianalytic sets
M. E. Herrera.
Bull. Amer. Math. Soc. 73 (1967), 414-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214094
Structure of a class of regular semigroups and rings
Gérard Lallement and Mario Petrich.
Bull. Amer. Math. Soc. 73 (1967), 419-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209380
Canonical forms of certain Volterra integral operators and a method of solving the commutator equations which involve them
Stanley J. Osher.
Bull. Amer. Math. Soc. 73 (1967), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208427
Singular integrals on Hilbert space
Michael J. Fisher.
Bull. Amer. Math. Soc. 73 (1967), 428-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209920
On local time for Markov chains
David Williams.
Bull. Amer. Math. Soc. 73 (1967), 432-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210198
The contractibility of certain Teichmüller spaces
Clifford J. Earle.
Bull. Amer. Math. Soc. 73 (1967), 434-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207984
Spline function approximations for solutions of ordinary differential equations
Frank R. Loscalzo and Thomas D. Talbot.
Bull. Amer. Math. Soc. 73 (1967), 438-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210325
A geometric proof of Ryll-Nardzewski’s fixed point theorem
I. Namioka and E. Asplund.
Bull. Amer. Math. Soc. 73 (1967), 443-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209904
The equivalence of some general combinatorial decision problems
W. E. Singletary.
Bull. Amer. Math. Soc. 73 (1967), 446-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210590
The virial theorem and its application to the spectral theory of Schrödinger operators
Joachim Weidmann.
Bull. Amer. Math. Soc. 73 (1967), 452-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208197
Locally weakly flat spaces
O. G. Harrold Jr. and C. L. Seebeck III.
Bull. Amer. Math. Soc. 73 (1967), 457-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208601
Quasi-periodic solutions of nonlinear ordinary differential equations with small damping
Marcelle Friedman.
Bull. Amer. Math. Soc. 73 (1967), 460-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229911
An isomorphism principle in general topology
J. de Groot.
Bull. Amer. Math. Soc. 73 (1967), 465-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208552
Some explicit polynomial approximations in the complex domain
T. J. Rivlin.
Bull. Amer. Math. Soc. 73 (1967), 467-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212193
Nonlinear accretive operators in Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 73 (1967), 470-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212626
On normal Riemannian homogeneous spaces of rank 1
Isaac Chavel.
Bull. Amer. Math. Soc. 73 (1967), 477-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220209
Restricted representations of classical Lie algebras of types $A_{2}$ and $B_{2}$
Bart Braden.
Bull. Amer. Math. Soc. 73 (1967), 482-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210759
An inequality for the eigenvalues of a class of self-adjoint operators
William Stenger.
Bull. Amer. Math. Soc. 73 (1967), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208385
A note on minimal varieties
James Simons.
Bull. Amer. Math. Soc. 73 (1967), 491-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208481
Errata, volume 72
Bull. Amer. Math. Soc. 73 (1967), 496
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Abstract harmonic analysis, by Edwin Hewitt and Kenneth A. Ross.
Reviewer: Leopoldo Nachbin
Bull. Amer. Math. Soc. 73 (1967), 292-294
Review information
Full-text PDF Free Access